5 doctors weighed in:
After 10 years I still get tight ot tingles in the back and legs. I practice gym stretching and got accupunctor yet.?
5 doctors weighed in

Dr. Jerome Litt
Dermatology
2 doctors agree
In brief: TINGLES BACK & LEGS
Tingling, known as paresthesias, can be a result of some medications you may be taking.
Do you take any statin drugs? Any others? If you don't stretch at the gym, do you still get tingling? Stop for a week and see what happens.

In brief: TINGLES BACK & LEGS
Tingling, known as paresthesias, can be a result of some medications you may be taking.
Do you take any statin drugs? Any others? If you don't stretch at the gym, do you still get tingling? Stop for a week and see what happens.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Dr. John Goldman
Internal Medicine - Rheumatology
1 doctor agrees
In brief: Paresthesias
I agree with dr litt but also would add paresthesias are common in fibromyalgia.
Are there tender points when you touch areas in you body. Ask your phyisician to check that out also.

In brief: Paresthesias
I agree with dr litt but also would add paresthesias are common in fibromyalgia.
Are there tender points when you touch areas in you body. Ask your phyisician to check that out also.
Dr. John Goldman
Dr. John Goldman
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors